# SDR EVCA2009/01/09001

- Difficulty date: January 9, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N116AE
- Make and model: Bell 206L-1
- Aircraft serial: 45632
- Aircraft time: 12,269 hours, 21,505 cycles
- Engine: Allsn 250C30P
- Engine time: 2,361 hours, 2,547 cycles
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Lever
- Part number: 206010447109
- Part serial: RE543
- Condition: Wrong Part
- Location: Collective
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING AUDIT OF ELECTRONIC MX RECORDS AN UNRECOGNIZED PN WAS DISCOVERED. INVESTIGATION OF MFG ELECTRONIC TECH PUBS REVEALED (4) PN LISTED FOR THE COLLECTIVE LEVER. (3) OF THE PN WERE LISTED AS NON PROCUREABLE/SUPERCEDED.  THE ONE PN SHOWN AS PROCURABLE WAS ISSUED TO ACFT AND INSTALLED.  FURTHER INVESTIGATION DETERMINED THAT THE ISSUED PART WAS LISTED AS A 206L-4 COMPONENT AND THE MFG HAS ACCIDENTALLY LEFT OUT THE CURRENT PN  FOR THE 206L, L-1, AND L-3 MODELS. COMMUNICATION WITH MFG PRODUCT SUPPORT ENGINEERING HAS SUPPLIED THE CORRECT PN AND THE ACFT IS GROUNDED AT THE BASE AWAITING ARRIVAL AND INSTALLATION OF THE CORRECT PN  COLLECTIVE LEVER.
